Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

What causes numbness and ringing sounds in right ear?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2003
Answered : 709 Questions
Question
Hello,
I keep waking up with my right ear numb and can't hear out of it with ringing sound. I'm not sure what it is. When I touch my ear, it gets even more numb and usually goes away after some hours. Today it's a bit longer than usual.
Posted Fri, 15 Aug 2014 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Rajkishori Godhi 7 hours later
Brief Answer:
ear infection.

Detailed Answer:
Hello sir and welcome to healthcaremagic,
From your symptoms it looks like you have ear infection.

Usually ear infections are viral in nature and require only symptomatic treatment.

You can use decongestant nose drops like otrivin. These drops open the eustachian tubes. The eustachian tubes connect the ears and the nose. These tubes get blocked during ear infection. Otrivin nose drops open these tubes and ventilate the ear and control infection. Instill 3 drops in each nostril 3 times a day and follow it up with steam.

Drink plenty of fluids and avoid air conditoining.

If you do not feel better then see a doctor because you may need a course of antibiotics.

Regards,
Dr Rajkishori Godhi
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor